MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR HELIPLUG; N/A

INTEGRA NEUROSCIENCES PR HELIPLUG; N/A
Catalog Number 62202
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported an heliplug (id 62202) almost melt.It disappeared into the socket and they need to use an extra plug.The device was used for tooth extraction.No patient injury was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h6, h10 the heliplug (id (b)(6)) was not returned for evaluation; however a retain sample of the same lot number was evaluated: device history records (dhr) - no anomalies failure analysis - retain sample evaluation was performed for fg lot 7122046.Eighty (80) units (2 shipper boxes with 4 dispenser boxes of 10 units each) were visually inspected.No anomaly was observed in the outer pack, tray sealing, or sponge appearance.Five (5) units were sampled and sent to the laboratory for testing.The method allows to determine the time the sample takes to completely wet out (visual saturation) once placed on the surface of purified water.The documented time (in seconds) met the product test requirements (< 20 seconds).All five (5) sponges were found to comply.Root cause - fg lot 7122046 met all in-process and fg requirements as specified in the packaging shop order and related procedures.

Brand Name
HELIPLUG
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17868220
Report Number2648988-2023-00032
Device Sequence Number7490299
Product Code LPG
UDI-Device Identifier10381780000303
UDI-Public10381780000303
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number62202
Device Lot Number7122046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown